I am 37 years old male with height 5 feet 7inches ,weight 69 kgs and BMI 24.I am hypertensive for last 1 and a half year and using Amlodopine Besylate BP/USP 5 mg Valsartan USP 80 mg (added Aspirin enteric coated 150 mg and Atrovastatin 10 mg for last 5 monts being advised 5 months before after CT Angiogram).Result of my "Multi Slice CT Coronary Angiogram Report
LM : Normal
LAD: Minimal non calcified plaque but no stenosis.High origin of D1 with non calcified plaque at origin causing mild stenosis(less than 50%).Small narrow D2.
LCX : Mild non calcified plaque but no stenosis.Mild plaque at OM 1 origin with mild stenosis( Less than 50%)
RCA : Normal origin.No plaque or stenosis. Normal PDA and PLV branches.
Conclusion, Mild stenosis at D1 and OM1 origins.
Under present circumstances my everyday exercise is walk one hour in morning and weight training in evening for 40 minutes.These exercises do not bother me,However i develop chest pain during stress only.Do i have to continue with above medication or need stenting.If my Chlestrol remains under limit can i discontinue Statin as it causes muscle aches.
IF statins are causing muscle problems, you should see your Doctor and report this. Your Doctor will probably put you onto a different brand. Statins are not all about cholesterol, they also have anti-inflammatory properties for arteries, helping to prevent Atherosclerosis.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.